# SDR SWIA200819235

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 20,768 hours, 28,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5746 - FORWARD EXIT SIGN IS MISSING.  INSTALLED MISSING EXIT SIGN.  OPS CHECK GOOD.
